Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

644 Publikationen

2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433 OA
Ferrari, G. (2017): On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930436 OA
Beißner, P.; Lin, Q.; Riedel, F. (2017): Dynamically Consistent α-Maxmin Expected Utility. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438 OA
Ferrari, G.; Vargiolu, T. (2017): On the Singular Control of Exchange Rates . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910274 OA
Günther, M. (2017): A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910581 OA
Riedel, F.; Tallon, J. - M.; Vergopoulos, V. (2017): Dynamically consistent preferences under imprecise probabilistic information. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913226 OA
Berens, S.; Chochua, L. (2017): The impartial observer under uncertainty. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913287 OA
Gauer, F.; Hellmann, T. (2017): Strategic formation of homogeneous bargaining networks. aktual. Version August 2017. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2912963 OA
Burzoni, M.; Riedel, F.; Soner, H. M. (2017): Viability and arbitrage under Knightian Uncertainty. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910671 OA
Sürücü, O.; Brangewitz, S.; Mir Djawadi, B. (2017): Asymmetric dominance effect with multiple decoys for low- and high-variance lotteries. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909142 OA
Schopohl, S. (2017): Information transmission in hierarchies. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171 OA
Riedel, F. (2017): Uncertain acts in games. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901121 OA
Rosenmüller, J. (2016): Convex vNM-Stable Sets for a Semi Orthogonal Game. Part V: all games have vNM-Stable Sets. Bielefeld.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901267 OA
Kuzmics, C.; Steg, J. - H. (2016): On public good provision mechanisms with dominant strategies and balanced budget. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2907692 OA
Schopohl, S. (2016): Communication games with optional verification. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2905865 OA
Külpmann, P.; Khantadze, D. (2016): Identifying the reasons for coordination failure in a laboratory experiment. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2905998 OA
Iftikhar, Z.; Zaharieva, A. (2016): General equilibrium effects of immigration in Germany: search and matching approach. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2906000 OA
Gauer, F.; Landwehr, J. (2016): Continuous homophily and clustering in random networks. Version August 2016. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904595 OA
Herzberg, F. (2016): The Transfer Principle holds for definable nonstandard models under Countable Choice. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729 OA
de Angelis, T.; Ferrari, G.; Moriarty, J. (2016): A solvable two-dimensional singular stochastic control problem with non convex costs. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731 OA
Ferrari, G.; Yang, S. (2016): On an optimal extraction problem with regime switching. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: wels

Export / Einbettung